# SDR UPS98225403

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION AFT CARGO BAY ON FLOORBEAM, FWD LOWER FLANGE UNDER NUT PLATES BS 1070, BL 0 TO LBL 10 WL 200.  REMOVED DAMAGED SECTION AND REPAIRED LOWER FLANGE IAW SRM 53-10-8.
